# SDR UPS02437658

- Difficulty date: February 11, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - DURING FINAL DOOR CLOSE UP L3 DOOR EXTERNAL SKIN CRACKED AT BS 1295 & 1305 WL 210 AREA 2 LOCATIONS AS MARKED.  DOOR SKIN REPAIRED AS PER SRM 52-10-02 FIG 9.
